# SDR AALA202210139830

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N427AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10235
- Aircraft time: 6,523 hours, 1,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT WIRE BROKEN AT SEAT 29CBA.  MAINTENANCE REPAIRED BROKEN WIRE PER ESPM 20-43-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00-710-007-A.
